default-icon
After surgery
Underwent collarbone surgery on 7th October...I m taking pain killer, calcium supplements, antibiotics...sincec 4 days having watery motion 6 times per day , so much weakness, sometimes vomiting...may I know the reason...any suggestion ir medicine..plz help
44 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

The calcium supplement as well as the antibiotics that you are taking can cause severe diarrhoea if you notice the diarrhoea is almost Jelly(mucoid) like in the end which is indicative of  antibiotic induced diarrhoea, all you have to do is take a probiotic medication along with the antibiotic and this will reduce the diarrhoea. However I need to be sure that the diarrhoea is noninfective hence I would like to ask you a few questions kindly consult me once.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +154
Consult with a doctor
Online now
Consult for medication.
Health Tips
Reach Practo profile for further assistance. Consultant obstetrician and gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take ORS after loose stool. Eat fibrous meal. For medication click consult now
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take Cap. Vibact DS 1x2 (Pre/ post biotics).
Next Steps
Keep hydrated and take ORS with each motion.
Health Tips
Consult online here.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It must be a very strong antibiotic. A slight change in prescription is needed.
Next Steps
Consult online for detailed discussion and prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.